# SDR UPS99230904

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE FWD DOOR COMES ON.  BATTERY PACK LOW.  RECHARGED EMERGENCY EXIT BATTERY PER MM 33-55-00.  OPS CK GOOD.
